Jñānābha‎, Vol. 50 (1) (2020), 253-264

MULTIPLE FRACTIONAL DIFFUSIONS VIA MULTIVARIABLE H-FUNCTION

By

Hemant Kumar and Surya Kant Rai*
D. A-V. Postgraduate College Kanpur - 208001, Uttar Pradesh, India.
Email:palhemant2007@rediffmail.com, suryakantrai@gmail.com*
(Received : June 14, 2020 ; Revised: June 23, 2020)


Abstract

In this paper, we introduce a diffusion and wave equation consisting of multidimensional space Riesz-Feller fractional operators and Caputo time fractional derivative. Imposing certain boundary values, we obtain its solution in terms of multivariable H-function and finally making an appeal to our results, we evaluate various multiple fractional diffusions.

2010 Mathematics Subject Classification: 26A33, 33C20, 33C60, 33E12, 33E20, 33E30, 44A15, 60G18, 60J60.
Keywords and phrases: Multivariable H-function, Riesz-Feller fractional operators, Caputo time fractional derivative, diffusion and wave problems, multivariable Green functions.